Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tom .p.

10mg for over 9 months

I was on accutane from around november/december last year to around a month ago at 10 mg a day. Now after doing more research I'm freaking out - Will i get many side effects at a low dosage for such a long period of time? I have already noticed more redness (Derma says it due to exzma though)

What do you guys think?

Share this post


Link to post
Share on other sites

I've never heard of that dosage/treatment time table before. I alternate between 40 & 80 mg/day and my treatment time will probably end up being 5 months (I'm 3 months in). That's awesome though if 10mg for 9 months worked! I can't imagine it will have long-term side effects with such a low dose. I also have the eczema-type redness on my arms and got a prescription for a steroid cream to apply to it whenever it flares up. Keep in mind the drug may still be in your system (it takes about a month to clear out)... your skin will still be sensitive. Don't work yourself up over something that hasn't happened yet :)

Did you get the results you wanted from your treatment?

Share this post


Link to post
Share on other sites
I've never heard of that dosage/treatment time table before. I alternate between 40 & 80 mg/day and my treatment time will probably end up being 5 months (I'm 3 months in). That's awesome though if 10mg for 9 months worked! I can't imagine it will have long-term side effects with such a low dose. I also have the eczema-type redness on my arms and got a prescription for a steroid cream to apply to it whenever it flares up. Keep in mind the drug may still be in your system (it takes about a month to clear out)... your skin will still be sensitive. Don't work yourself up over something that hasn't happened yet :)

Did you get the results you wanted from your treatment?

I did but I've noticed some moderate acne coming on my forehead so I'm starting Dan's regimen (Only going to use the BP once a day I think)

Also now whenever I go outside or have a change in lighting my eyes are REALLY sensitive too it and i struggle to keep my eyes open. Is this due to the accutane and if so are there any sollutions?

Share this post


Link to post
Share on other sites

I've only noticed my eyes are dry and itchy from the treatment... I've always been sensitive to light changes so I can't say. Like I said, give it a little time to clear your system and let your body readjust... you were taking a medication every day for 9 months and suddenly you're no longer taking it. If you still notice problems after a month or two then I'd ask your doctor about it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×